Sephora

Stores & Services
Find a Sephora

Happening at Sephora

View all

Services

From makeovers to personalized skincare consultations

Free Classes

Get inspired, play with products & learn new skills

cancel
Showing results for 
Search instead for 
Did you mean: 
Post in Skincare Aware
|

Bump on face please help

3D4ED834-86DF-4E34-B804-1B69EF3859E0.jpeg

A8AFC97A-77F6-4AA6-AF5C-C5A0296BB4B8.jpeg

I usually have clear skin but this past month I have been having these bumps all over my face. It looks like acne but they haven't gone away. I was mixing BHA/AHA, retinol, and niacinamide during the day and night. I don't know what they are because they come out hard and the next day they are still there and they are causing my skin tone hyperpigmentation. Can you please advice on what I can do for this to go away or alleviate some of these. Thank you 

Re: Bump on face please help

@beauty0601 

 

It looks like you made your skin really angry/irritated. The products you tagged are all pretty intense active ingredients, did you start using all of these at once? If so you most likely overwhelmed your skin and irritated it. 

 

The ordinary products can be pretty harsh on their own too, I don't have particularly sensitive skin but some of the ordinary's products still cause my skin to react poorly. 

 

You mentioned you were using an AHA/BHA, retinol, and Vitmain C, were all of these twice a day? In the AM only? I ask because all of those are known to cause sensitivity to UVA/UVB rays so if you went outside at all (especially without an SPF) that probably contributed to the irritation. For now I would let your skin recover, strip your skincare down to the basics (wash, moisturize, SPF) use only gentle products and avoid the sun as much as possible. 

 

I agree you should speak to a dermatologist as well, especially since you said the bumps are not getting better. 

 

A good rule of skincare for the future is to just try 1 new product at once. Incorporate it into your routine for a month or so before adding in another new product. This will help avoid problems.

Re: Bump on face please help

I recommend you go to a dermatologist because he can recommend a much more effective treatmemt than a crear, etc.

 

2 Replies
Conversation Stats
  • 2 replies
  • 206 views
  • 2 Hearts Given
  • 3 Contributors
Photos2
  • A8AFC97A-77F6-4AA6-AF5C-C5A0296BB4B8.jpeg
  • 3D4ED834-86DF-4E34-B804-1B69EF3859E0.jpeg